MAUDE Adverse Event Report: STRYKER ENDOSCOPY-SAN JOSE CHAMPION SLINGSHOT 45 RIGHT; PASSER

STRYKER ENDOSCOPY-SAN JOSE CHAMPION SLINGSHOT 45 RIGHT; PASSER
Model Number CAT02855
Health Effect - Clinical Code No Known Impact Or Consequence To Patient (2692)
Date of Event 05/14/2020
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
Additional information will be provided once the investigation has been completed.The device manufacturer date is not known at this time.However, should it become available it will be provided in future reports.
 
Event or Problem Description
It was reported that an expired product was used in a procedure.
 
Event or Problem Description
It was reported that an expired product was used in a procedure.
 
Additional Manufacturer Narrative
This complaint investigation was closed based on the device not received, therefore the reported failure mode was not confirmed.In the event that the device is received, the complaint will be reopened and the investigation will be updated with new results.Alleged failure: expired product used probable root cause: design -validated shelf life too short application -distribution inefficient, sat too long in inventory before being shipped to customer the reported failure mode will be monitored for future reoccurrence.Manufacture date is not known.81.

Brand Name
CHAMPION SLINGSHOT 45 RIGHT
Common Device Name
PASSER
Manufacturer (Section D)
STRYKER ENDOSCOPY-SAN JOSE
5900 optical court
san jose CA 95138
MDR Report Key10105121
Report Number0002936485-2020-00214
Device Sequence Number13982329
Product Code HWQ
UDI-Device Identifier07613327123692
UDI-Public07613327123692
Combination Product (Y/N)N
Initial Reporter CountryAU
PMA/510(K) Number
EXEMPT
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source company representative
Initial Reporter Occupation Other
Type of Report Initial,Followup
Report Date (Section B) 08/04/2020
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model NumberCAT02855
Device Catalogue NumberCAT02855
Device Lot Number003180
Was Device Available for Evaluation? No
Initial Date Received by Manufacturer 05/21/2020
Supplement Date Received by Manufacturer05/21/2020
Initial Report FDA Received Date06/01/2020
Supplement Report FDA Received Date08/04/2020
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1